# SDR CALA0200176

- Difficulty date: April 4, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- Aircraft time: 49,164 hours, 24,367 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: R/W T/E Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R/H WING I/B T/E FLAP PANEL #1613C SKIN NICKED AND GOUGED. THE SKIN WAS REMOVED AND REPLACED IAW SRM 51-30-2 AND 51-10-3.
